About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 790783, 6 pages
http://dx.doi.org/10.1155/2013/790783
Research Article

On Certain Inequalities for Neuman-Sándor Mean

1School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China
2School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China

Received 2 March 2013; Accepted 14 April 2013

Academic Editor: Josef Diblík

Copyright © 2013 Wei-Mao Qian and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Fan Zhang, Yu-Ming Chu, and Wei-Mao Qian, “Bounds for the Arithmetic Mean in Terms of the Neuman-Sándor and Other Bivariate Means,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Hui Sun, Xu-Hui Shen, Tie-Hong Zhao, and Yu-Ming Chu, “Optimal bounds for the neuman-sándor means in terms of geometric and contraharmonic means,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4363–4373, 2013. View at Publisher · View at Google Scholar